# SDR USAA990398

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 787-847
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF SPOTTED CORROSION FROM STATION 787 TO 847 RBL 14 FLOORBEAM.  CORROSION TASK NR C53-208-01.  REMOVED AND REPLACED PER TR 53-00-53.  (M)
